# SDR 07FDEA00850

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: A52834027003
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT MLG FITTING BUSH, WRONG INSTALLATION.  REPAIR WAS PERFORMED IAW EA 6-5281-106381 AND RAS/CASA/5328/2007 ISSUE "A" AND RAS/AS/228/95 ISSUE "A".
